Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 304, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 2, 2008, 7:15 PM EDT for 4 counties in Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2008, 7:15 PM EDT (23:15 UTC)
- Expired
- Jun 2, 2008, 8:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Houston County, GA, Pulaski County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 22 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 7:40 PM EDT | TSTM WND DMG | 2 Sw Coley, GA | 5 TREES DOWN ALONG PORTER ROAD. |
| Jun 2, 7:45 PM EDT | TSTM WND DMG | Cochran, GA | 1 TREE DOWN ALONG HIGHWAY 26. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 801 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 022314 SVRFFC GAC023-153-235-289-030000- /O.NEW.KFFC.SV.W.0304.080602T2315Z-080603T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 715 PM EDT MON JUN 2 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BLECKLEY COUNTY IN CENTRAL GEORGIA EAST CENTRAL HOUSTON COUNTY IN CENTRAL GEORGIA NORTH CENTRAL PULASKI COUNTY IN CENTRAL GEORGIA SOUTHERN TWIGGS COUNTY IN CENTRAL GEORGIA * UNTIL 800 PM EDT * AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF BONAIRE...MOVING SOUTHEAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOLDSBORO...COCHRAN AND POWELL. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3245 8320 3228 8351 3254 8364 3267 8341 TIME...MOT...LOC 2315Z 323DEG 14KT 3250 8346 $$
1 follow-up statement
000 WWUS52 KFFC 022338 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 737 PM EDT MON JUN 2 2008 GAC023-153-235-289-030000- /O.CON.KFFC.SV.W.0304.000000T0000Z-080603T0000Z/ PULASKI GA-BLECKLEY GA-HOUSTON GA-TWIGGS GA- 737 PM EDT MON JUN 2 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHERN TWIGGS...EAST CENTRAL HOUSTON...BLECKLEY AND NORTH CENTRAL PULASKI COUNTIES... AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR COLEY...MOVING SOUTHEAST AT 15 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GOLDSBORO...POWELL AND COCHRAN. THE MOST SEVERE PORTION OF THE STORM WILL TRAVEL JUST WEST OF HIGHWAY 129...JUST WEST OF ROYAL AND TOWARD COCHRAN. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3245 8320 3228 8351 3254 8364 3267 8341 TIME...MOT...LOC 2337Z 327DEG 16KT 3242 8341 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:15 PM EDT, 1 hour earlier.
Area forecast discussion, Jun 2, 6:15 PM EDT, 1 hour before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 615 PM EDT MON JUN 2 2008 .UPDATE... QUICK UPDATE TO INDICATE ISOLATED SHOWERS/STORMS ACROSS THE AREA. && .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... OLD FRONT ACROSS N GA WITH ISOLATED CONVECTION OVER CENTRAL GA. THE CONVECTIVE POTENTIAL SHOULD DIE QUICKLY WITH SUNDOWN. THE FLY IN THE OINTMENT TONIGHT AND TUESDAY WILL BE THE MCS OVER THE MID U.S. HEADED IN THIS DIRECTION. MODELS NOT HANDLING THIS AND WILL KEEP SMALL POPS OVER THE AREA FOR THE OVERNIGHT. SHORT WAVES IN THE NW UPPER FLOW COULD AFFECT THE AREA TUESDAY SO SMALL POPS WILL BE CONTINUED WITH THE HIGHEST POPS FOR N GA. ANY CONVECTION TUESDAY SHOULD BE STRONGLY DIURNAL. HIGH PRESSURE ALOFT BUILDS ACROSS THE GULF COAST REGION FOR WEDNESDAY. THIS SHOULD KEEP CONVECTIVE ACTIVITY TO A MINIMUM WITH ONLY SMALL CHANCES. TEMPERATURES RUNNING ABOUT 5 DEGREES ABOVE NORMAL THIS PERIOD. OVERALL CONFIDENCE IS LOW TO MODERATE. .LONG TERM /THURSDAY THROUGH MONDAY/... HIGH PRESSURE SURFACE AND ALOFT MIGRATE OVER THE SE THIS PERIOD. THIS WILL ALLOW FOR ONLY SMALL CHANCES FOR DIURNAL CONVECTION THROUGH THE PERIOD. TEMPERATURES WILL LIKELY BE ABOVE NORMAL THIS PERIOD. && .AVIATION... MUCH OF THE CONVECTION CURRENTLY ACROSS THE CWA SHOULD DISSIPATE WITH THE SETTING OF THE SUN. AT BEST MAY HAVE TO CARRY VCTS FOR THE FIRST HOUR OR TWO OF THE FORECAST. OTHERWISE LOOK FOR VFR CONDITIONS TO DOMINATE TAF SITES OVERNIGHT...INTO EARLY TUESDAY WITH VARYING AMOUNTS OF MAINLY MID/HI CLOUDS. VSBYS GENERALLY UNRESTRICTED EXCEPT POSSIBLY LOWERING INTO THE MVFR RANGE IN ISOLD TSTORMS AND POSSIBLY IN PATCHY LATE NIGHT/EARLY MORNING. SCT TO BKN CU IN THE 5 TO 6 THSD FT RANGE DEVELOPING BY NOON TUESDAY MOST PLACES. ISOLATED THUNDERSTORMS POSSIBLE DURING THE AFTERNOON AND PLAN TO INTRODUCE VCTS ALL TAF SITES AROUND 18Z. WINDS WILL BE BE A HARD CALL...WITH FRONT INTO NORTH GEORGIA AND OUTFLOW BOUNDARIES FROM STORMS DRIFTING ACROSS THE STATE. WILL FAVOR W/NW DIRECTION EARLY TONIGHT...THEN MORE NORTHEAST TO EAST BY MIDNIGHT. SOUTH TO SOUTHWEST WINDS TUESDAY AS FRONTAL BOUNDARY DRIFTS BACK TO THE NORTH. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 90 69 92 69 / 20 20 20 20 20 ATLANTA 69 89 71 90 72 / 20 20 20 10 10 BLAIRSVILLE 62 83 62 85 64 / 20 30 20 20 20 CARTERSVILLE 64 89 67 90 66 / 20 30 20 10 10 COLUMBUS 71 92 72 93 72 / 20 20 20 10 10 GAINESVILLE 68 87 69 89 69 / 20 30 20 20 20 MACON 68 93 70 94 72 / 20 20 20 20 20 ROME 66 87 66 89 68 / 20 30 20 10 10 PEACHTREE CITY 65 90 66 90 66 / 20 20 20 10 10 VIDALIA 72 94 72 94 72 / 30 20 20 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && BDL
Hazardous weather outlook, Jun 2, 5:44 AM EDT, 13 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 544 AM EDT MON JUN 2 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-030945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 544 AM EDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY. .SYNOPSIS... A WEAK STATIONARY FRONTAL BOUNDARY JUST TO THE NORTH OF GEORGIA AND A TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL BOTH PROVIDE FOCI FOR SHOWERS AND THUNDERSTORMS TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY DOWNPOURS...SMALL HAIL AND GUSTY WINDS. WHILE ISOLATED THUNDERSTORMS WILL BE POSSIBLE DURING THE MORNING...THE BEST TIME FOR SCATTERED THUNDERSTORM DEVELOPMENT WILL BE DURING THE AFTERNOON AND EVENING HOURS...PARTICULARLY ACROSS CENTRAL GEORGIA. .DISCUSSION... A MODESTLY UNSTABLE AIRMASS WILL BE IN PLACE ACROSS NORTH AND CENTRAL GEORGIA TODAY WITH CAPES OF 1000 TO 2000 AND LIFTED INDICES OF -2 TO -4. A FRONTAL BOUNDARY TO THE NORTH OF GEORGIA AND A TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA WILL PROVIDE THE NECESSARY LIFT FOR SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 2, 6:09 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 609 PM EDT MON JUN 2 2008 GAZ082-022300- 609 PM EDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BIBB COUNTY UNTIL 700 PM EDT... AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ARKWRIGHT...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BIBB COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARKWRIGHT...PAYNE...DURESVILLE...MACON...CROSS KEYS... SKIPPERTON AND RUTLAND. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 2, 6:18 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 618 PM EDT MON JUN 2 2008 GAZ083-022300- 618 PM EDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TWIGGS COUNTY UNTIL 700 PM EDT... AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HUBER...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS TWIGGS COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HUBER...FITZPATRICK...TARVERSVILLE...BULLARD AND JEFFERSONVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 2, 6:27 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 627 PM EDT MON JUN 2 2008 GAZ110-022300- 627 PM EDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN TELFAIR COUNTY UNTIL 700 PM EDT... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WORKMORE...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS TELFAIR COUNTY THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WORKMORE AND JACKSONVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 2, 6:29 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 629 PM EDT MON JUN 2 2008 GAZ093>095-022315- 629 PM EDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN MACON... HOUSTON AND PEACH COUNTIES UNTIL 715 PM EDT... AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MYRTLE...MOVING SOUTHEAST AT 13 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS MACON...HOUSTON AND PEACH COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MYRTLE...MIAMI VALLEY...PERRY... PABST...HENDERSON...HAYNEVILLE AND GROVANIA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 2, 6:44 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 644 PM EDT MON JUN 2 2008 GAZ056>058-070-071-022330- 644 PM EDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN MONROE... LAMAR...SPALDING...BUTTS AND HENRY COUNTIES UNTIL 730 PM EDT... AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS MOVING SOUTH AT 15 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS MONROE...LAMAR...SPALDING...BUTTS AND HENRY COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOCUST GROVE...JENKINSBURG...JACKSON...INDIAN SPRINGS STATE PARK... FLOVILLA...CHAPPEL...HIGH FALLS STATE PARK...BLOUNT... JOHNSTONVILLE...GOGGINS...BERNER AND BARNESVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 2, 6:56 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 656 PM EDT MON JUN 2 2008 GAZ083-096-022345- 656 PM EDT MON JUN 2 2008 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN BLECKLEY AND TWIGGS COUNTIES UNTIL 745 PM EDT... AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BULLARD...MOVING SOUTHEAST AT 15 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BLECKLEY AND TWIGGS COUNTIES THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HUBER...FITZPATRICK...BULLARD... TARVERSVILLE...CARY...COLEY...FIVE POINTS...POWELL AND GOLDSBORO. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:31 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 44 min |
| Jun 2, 1:48 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 42 min |
| Jun 2, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | Treutlen | 29 min |
| Jun 2, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery | 52 min |
| Jun 2, 3:16 PM EDT | Severe Thunderstorm Warning | FFC | Toombs | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.